RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 276, Number 2, Pages 288–291 (Mi dan9649)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A problem of J.-L. Lions

Yu. S. Osipov, A. P. Suetov

Institute of Mathematics and Mechanics, Ural Scientific Center of the USSR Academy of Sciences, Sverdlovsk

Full text: PDF file (510 kB)

Bibliographic databases:
UDC: 517.956.22+517.977.57
Presented: Н. Н. Красовский
Received: 05.07.1983

Citation: Yu. S. Osipov, A. P. Suetov, “A problem of J.-L. Lions”, Dokl. Akad. Nauk SSSR, 276:2 (1984), 288–291

Citation in format AMSBIB
\Bibitem{OsiSue84}
\by Yu.~S.~Osipov, A.~P.~Suetov
\paper A problem of J.-L. Lions
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 276
\issue 2
\pages 288--291
\mathnet{http://mi.mathnet.ru/dan9649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=745030}
\zmath{https://zbmath.org/?q=an:0595.35043}


Linking options:
  • http://mi.mathnet.ru/eng/dan9649
  • http://mi.mathnet.ru/eng/dan/v276/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:57
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020